# SDR CALA2009122100753

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 20,729 hours, 7,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 AND R4 DOORS EXTERIOR EMERGENCY EXIT SLIDE LIGHTS INOPERATIVE.  RELAMPED BOTH R3 AND R4 DOOR EXTERIOR EMERGENCY SLIDE LIGHTS, OPS CHECKS GOOD.
